Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Quadrature formulae using
zeros of Bessel functions as nodes

Author: Riadh Ben Ghanem
Journal: Math. Comp. 67 (1998), 323-336
MSC (1991): Primary 65D32, 41A55, 33C10
MathSciNet review: 1432128
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A gaussian type quadrature formula, where the nodes are the zeros of Bessel functions of the first kind of order $\alpha$ ($\Re(\alpha) > -1$), was recently proved for entire functions of exponential type. Here we relax the restriction on $\alpha$ as well as on the function. Some applications are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65D32, 41A55, 33C10

Retrieve articles in all journals with MSC (1991): 65D32, 41A55, 33C10

Additional Information

Riadh Ben Ghanem
Affiliation: Département de Mathématiques et de Statistique, Université de Montréal, C. P. 6128, Succ. Centre-Ville, Montréal, Québec, Canada H3C 3J7

PII: S 0025-5718(98)00882-5
Keywords: Quadrature formulae, entire functions, Bessel functions.
Received by editor(s): March 27, 1996
Received by editor(s) in revised form: September 11, 1996
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia